Alert archive / Texas / High Surf Advisories in 2012
High Surf Advisory 1, NWS Brownsville, TX
NWS Brownsville, TX issued this high surf advisory at Feb 12, 2012, 3:55 AM CST for Kenedy County, Texas. It took effect at Feb 12, 2012, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 3:55 AM CST (09:55 UTC)
- In effect from
- Feb 12, 2012, 6:00 AM CST
- Expired
- Feb 13, 2012, 12:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209 WHUS44 KBRO 120955 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 AM CST SUN FEB 12 2012 ...HIGH SURF WITH MINOR COASTAL FLOODING EXPECTED THROUGH TONIGHT... .BROAD SURFACE HIGH PRESSURE CENTERED OVER THE LOWER MISSISSIPPI VALLEY WILL INTERACT WITH LOWER PRESSURE OVER THE BAY OF CAMPECHE TO PRODUCE A LONG FETCH OF STRONG WINDS FROM THE EAST ACROSS THE ENTIRE GULF OF MEXICO...RESULTING IN LARGE SWELLS ALSO FROM THE EAST. THESE SWELLS WILL COMBINE WITH ASTRONOMICAL TIDES AROUND 1 FOOT ABOVE NORMAL TO PRODUCE HIGH SURF WITH MINOR COASTAL FLOODING TODAY AND TONIGHT FOR THE BEACHES OF CAMERON...WILLACY...AND KENEDY COUNTY. TXZ251-256-257-121800- /O.NEW.KBRO.CF.Y.0001.120212T1200Z-120213T0600Z/ /O.NEW.KBRO.SU.Y.0001.120212T1200Z-120213T0600Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 355 AM CST SUN FEB 12 2012 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A COASTAL FLOOD ADVISORY HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD ADVISORY IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * COASTAL FLOODING...LARGE WAVES BREAKING IN THE SURF ZONE AND ABOVE-NORMAL TIDES WILL COMBINE TO PRODUCE WAVES THAT WILL OCCASIONALLY WASH UP TO THE BASE OF THE DUNES...WITH OCCASIONAL WAVES THAT WILL ALSO WASH INTO THE BEACH ACCESS POINTS. * WAVES AND SURF...WAVES OF 5 TO 7 FEET WILL BREAK ON THE BEACH AND CREATE HIGH SURF CONDITIONS. * TIMING...THE HIGH SURF WITH MINOR COASTAL FLOODING WILL OCCUR FROM AROUND SUNRISE THIS MORNING UNTIL MIDNIGHT TONIGHT. * IMPACTS...THE HIGH SURF WILL CREATE A HIGH RISK OF DANGEROUS RIP CURRENTS AT THE LOCAL BEACHES...AND SWIMMING IS NOT ENCOURAGED. MOTORISTS ON THE BEACH...ESPECIALLY NORTH OF BEACH ACCESS 6... WILL EXPERIENCE DIFFICULTY DRIVING DUE TO WAVES WASHING UP TO THE DUNES...AND SHOULD ENSURE THAT THEIR VEHICLES ARE EQUIPPED WITH FOUR-WHEEL DRIVE. FISHERMAN ON THE SOUTH PADRE ISLAND JETTY ARE CAUTION TO WATCH FOR OCCASIONAL WAVES THAT WILL WASH OVER THAT STRUCTURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH OR HIGH SURF... LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. HIGH SURF IS DEFINED GENERALLY TO BE HEAD HIGH OR GREATER ON AN AVERAGE MAN...ABOUT 6 FEET OR MORE. BEACH GOERS ARE URGED TO HEED FLAG WARNINGS. A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR TIDAL FLOODING OR TIDAL OVERWASH...DEFINED AS TIDES EXPECTED TO BE AROUND 2.5 FEET ABOVE MEAN LOWER LOW WATER ALONG SOUTH PADRE ISLAND AND COMMUNITIES ALONG THE LAGUNA MADRE. && $$ TOMASELLI/CACERES
2 follow-up statements
088 WHUS44 KBRO 121633 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1033 AM CST SUN FEB 12 2012 ...HIGH SURF WITH MINOR COASTAL FLOODING EXPECTED THROUGH TONIGHT... .HIGH PRESSURE SURGING SOUTH FROM THE PLAINS WILL RESULT IN UNSETTLED MARINE WEATHER FOR THE NEXT COUPLE OF DAYS. STRONG ONSHORE FLOW AND HIGH SEAS WILL PERSIST THROUGH MONDAY NIGHT. A LONG EAST FETCH ACROSS THE GULF OF MEXICO WILL RESULT IN LARGER SWELLS...WHICH WILL COMBINE WITH ASTRONOMICAL TIDES TO PRODUCE HIGH SURF WITH MINOR COASTAL FLOODING TODAY AND TONIGHT FOR THE BEACHES OF CAMERON...WILLACY...AND KENEDY COUNTY. TXZ251-256-257-130000- /O.CON.KBRO.CF.Y.0001.000000T0000Z-120213T0600Z/ /O.CON.KBRO.SU.Y.0001.000000T0000Z-120213T0600Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 1033 AM CST SUN FEB 12 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * COASTAL FLOODING...LARGE WAVES BREAKING IN THE SURF ZONE WILL PRODUCE WAVES THAT WILL OCCASIONALLY WASH UP TO THE BASE OF THE DUNES...WITH OCCASIONAL WAVES THAT WILL ALSO WASH INTO THE BEACH ACCESS POINTS. * WAVES AND SURF...WAVES OF 5 TO 7 FEET WILL BREAK ON THE BEACH AND CREATE HIGH SURF CONDITIONS. * TIMING...HIGH SURF WITH MINOR COASTAL FLOODING WILL BE MORE LIKELY NOW THROUGH LATE THIS AFTERNOON UNTIL THE TIDE EBBS. * IMPACTS...THE HIGH SURF WILL CREATE A HIGH RISK OF DANGEROUS RIP CURRENTS AT THE LOCAL BEACHES...AND SWIMMING IS NOT RECOMMENDED. MOTORISTS ON THE BEACH...ESPECIALLY NORTH OF BEACH ACCESS 6... WILL EXPERIENCE DIFFICULTY DRIVING DUE TO WAVES WASHING UP TO THE DUNES...AND SHOULD ENSURE THAT THEIR VEHICLES ARE EQUIPPED WITH FOUR WHEEL DRIVE. FISHERMEN ON THE SOUTH PADRE ISLAND JETTIES SHOULD WATCH FOR OCCASIONAL WAVES THAT COULD WASH OVER THAT STRUCTURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH OR HIGH SURF... LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. HIGH SURF IS DEFINED GENERALLY TO BE HEAD HIGH OR GREATER ON AN AVERAGE MAN...ABOUT 6 FEET OR MORE. BEACH GOERS ARE URGED TO HEED FLAG WARNINGS. A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR TIDAL FLOODING OR TIDAL OVER WASH...DEFINED AS TIDES EXPECTED TO BE AROUND 2.5 FEET ABOVE MEAN LOWER LOW WATER ALONG SOUTH PADRE ISLAND AND COMMUNITIES ALONG THE LAGUNA MADRE. && $$
793 WHUS44 KBRO 130617 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1217 AM CST MON FEB 13 2012 ...BEACH CONDITIONS EXPECTED TO IMPROVE OVERNIGHT AND MONDAY... .OCEANOGRAPHIC MODELS INDICATE THAT SEAS ALONG THE LOWER TEXAS COAST WILL BEGIN TO SUBSIDE OVERNIGHT TONIGHT AND ESPECIALLY ON MONDAY. THIS WILL RESULT IN IMPROVED CONDITIONS FOR THE BEACHES OF CAMERON...WILLACY...AND KENEDY COUNTY...AND THE COASTAL FLOOD ADVISORY AND HIGH SURF ADVISORY HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER IN EFFECT. TXZ251-256-257-130730- /O.EXP.KBRO.CF.Y.0001.000000T0000Z-120213T0600Z/ /O.EXP.KBRO.SU.Y.0001.000000T0000Z-120213T0600Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 1217 AM CST MON FEB 13 2012 ...COASTAL FLOOD ADVISORY HAS EXPIRED... ...HIGH SURF ADVISORY HAS EXPIRED... SUBSIDING SEAS ALONG THE LOWER TEXAS COAST...COMBINED WITH THE ASTRONOMICAL TIDES...WILL LEAD TO IMPROVED CONDITIONS FOR RESIDENTS AND MOTORISTS ON THE BEACHES OF CAMERON...WILLACY... AND KENEDY COUNTY TONIGHT THROUGH MONDAY. HOWEVER...A HIGH RISK OF RIP CURRENTS IS EXPECTED AT LOCAL BEACHES THROUGH AT LEAST THE NEXT 24 HOURS...AND SWIMMING IN THE SURF IS NOT RECOMMENDED. $$ TOMASELLI/TORRES
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this high surf advisory went out at Feb 11, 11:46 PM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 11, 11:46 PM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1146 PM CST SAT FEB 11 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...CURRENT SURFACE OBSERVATIONS AND RADAR IMAGERY
INDICATE THAT DRIZZLE/LIGHT RAIN IS CURRENTLY SOUTH OF THE RIO
GRANDE RIVER. LIGHT RAIN AND DRIZZLE ARE EXPECTED TO MOVE NORTH
OVER DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY THIS MORNING.
CURRENT CEILINGS OF 3800FT AT KSPL TO AROUND 9000FT AT
KHRL/KMFE/KBRO/KEBG WILL DETERIORATE TO MVFR CONDITIONS OVERNIGHT
INTO EARLY SUNDAY AS LIGHT RAIN AND DRIZZLE DEVELOPS OVER THE
REGION. MVFR CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH NEAR IFR
CEILINGS AND/OR VISIBILITIES POSSIBLE LATE SUNDAY AS OVERRUNNING
CONTINUES OVER THE AREA.
&&
.PREV DISCUSSION... /ISSUED 535 PM CST SAT FEB 11 2012/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE
MOSTLY HIGH CLOUDS ACROSS THE CWA LATE THIS AFTERNOON. CEILINGS
WERE NEAR 3000FT AT KSPL TO NEAR 9000FT AT KHRL/KPIL/KEBG. EXPECT
VFR CONDITIONS THIS EVENING TO DETEORIATE TO MVFR CONDITIONS
LATE TONIGHT INTO EARLY SUNDAY AS LIGHT RAIN AND DRIZZLE DEVELOPS
WITH OVERRUNNING CONDITIONS DEVELOPING WITH HIGH PRESSURE ACROSS
THE RIO GRANDE PLAINS AND WARMER/MOIST AIR ALOFT MOVING ACROSS THE
RIO GRANDE VALLEY AS A 500MB LOW/TROUGH ACROSS NORTHWEST MEXICO
MOVES EASTWARD TONIGHT. EXPECT MVFR TO NEAR IFR CEILINGS AND/OR
VISISIBILITIES TO DEVELOP SUNDAY WITH THE OVERRUNNING CONDITIONS INCREASING
SUN MORNING.
PREV DISCUSSION... /ISSUED 153 PM CST SAT FEB 11 2012/
SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...THE TRANQUIL
CONDITIONS EXPERIENCED TODAY WILL TRANSITION TO RAINY CONDITIONS
TOMORROW AS THE CUTOFF LOW OFF THE SOUTHERN TIP OF BAJA CALIFORNIA
FILLS AND EJECTS INTO SOUTH TEXAS. GOOD MID LEVEL LIFT WILL
COMBINE WITH AMPLE MOISTURE SFC AND ALOFT TO BRING WIDESPREAD RAIN
AND SHOWERS AREA WIDE STARTING AFTER MIDNIGHT TONIGHT. BEST
LIFTING TIME LOOKS TO BE SUNDAY MORNING...SO A CLAP OF THUNDER NOT
OUT OF THE QUESTION AT THAT TIME. WHILE MOST PRECIPITATION WILL BE
LIGHT RAIN/DRIZZLE...THE FEW EMBEDDED SHOWERS THAT DO FORM MAY
BRING ISOLATED HIGHER POCKETS TO ALL AREAS TOMORROW. TEMPERATURES
TOMORROW WILL STRUGGLE TO RISE...ESPECIALLY IN THE WESTERN
VALLEY...AWAY FROM THE HIGHER DEW POINTS NEAR THE COAST FROM
ONSHORE FLOW. WINDS SHIFT MORE ONSHORE TOMORROW EVENING...PUSHING
DEEPER GULF MOISTURE INTO THE REGION. WOULD NOT BE SURPRISED TO
SEE WESTERN VALLEY COUNTIES HAVE SUNDAY HIGHS JUST BEFORE MIDNIGHT
MONDAY...WITH MONDAY LOWS RIGHT AT MIDNIGHT.
BREEZY EASTERLY FLOW ACROSS THE GULF AND HIGHER ASTRONOMICAL TIDES
LOOKING TO PRODUCE MINOR COASTAL FLOODING AND HIGH SURF ALONG THE
LOCAL BEACHES ON SUNDAY. COASTAL FLOOD ADVISORIES ARE POSSIBLE
STARTING ALTER TONIGHT.
LONG TERM /MONDAY THROUGH FRIDAY/...RAIN CHANCES WILL END MONDAY
AFTERNOON AS A MID LEVEL TROUGH MOVING ACROSS NORTH TEXAS PASSES
TO THE EAST. HOWEVER...ANOTHER STORM SYSTEM IN A SERIES WILL MOVE
ONTO THE NORTHERN CALIFORNIA COAST...MOVING EAST ON TUESDAY. A
BOUNDARY WILL EXTEND SOUTH FROM THE ASSOCIATED SURFACE LOW OVER
THE TEXAS PANHANDLE ON WEDNESDAY...AND SHOWERS WILL DEVELOP AHEAD
OF AND ALONG THE BOUNDARY AS A PORTION OF IT PUSHES SOUTHEAST INTO
DEEP SOUTH TEXAS. THE FRONT WILL ARRIVE THURSDAY MORNING...AND
THOUGH MUCH OF THE SURFACE ENERGY WILL REMAIN FARTHER UP THE FRONT
TO THE NORTHEAST...SOME MID LEVEL ENERGY FROM THE SOUTHWEST WILL
CONTRIBUTE TO SHOWER AND THUNDERSTORM CHANCES. NORTHEAST WINDS
BEHIND THE FRONT WILL HELP DAM UP COOL AIR AND KEEP CONDITIONS
CLOUDY WITH LIGHT RAIN AND DRIZZLE SOUTH AND NEAR THE COAST
THURSDAY NIGHT INTO FRIDAY. A FEW RUMBLES OF THUNDER WILL ALSO BE
POSSIBLE DUE TO THE DEVELOPMENT OF ANOTHER STORM SYSTEM OVER
SOUTHERN CALIFORNIA ON THURSDAY...OF WHICH THE MID LEVEL TROUGH
WILL APPROACH THROUGH NORTHERN MEXICO INTO TEXAS FRIDAY AND
SATURDAY.
MARINE...
TONIGHT THROUGH SUNDAY NIGHT...CONSISTENT ONSHORE FLOW THROUGH
THE NEXT 36 HOURS AS HIGH PRESSURE TO THE NORTH CLASHES WITH LOW
PRESSURE ACROSS THE SOUTHERN GULF OF MEXICO. WINDS OF 20 KNOTS
WILL CONTINUE FOR THE GULF WATERS THROUGH THE PERIOD. ADVISORIES
ARE IN EFFECT FOR THE GULF WATERS THROUGH SUNDAY MORNING...AND ARE
LIKELY TO BE EXTENDED THROUGH THE DAY. THE LONG EASTERLY FETCH
WILL ALSO KICK UP SEAS TO 7 TO 10 FEET BY LATER TONIGHT AND
CONTINUE PAST SUNDAY NIGHT.
MONDAY THROUGH WEDNESDAY...STRONG SOUTH WINDS AND HIGH SEAS WILL
PREVAIL MONDAY MORNING AS A 1030 MB HIGH PRESSURE CELL CENTERED
OVER THE SOUTHEAST UNITED STATES EXERTS INFLUENCE ON THE NORTH AND
WEST GULF OF MEXICO...INTERACTING WITH LOWER PRESSURE OVER THE
TEXAS PANHANDLE. SMALL CRAFT ADVISORY CONDITIONS WILL BE IN EFFECT
FOR THE GULF...WITH SCEC CONDITIONS FOR THE LAGUNA MADRE. WINDS
WILL DECREASE DURING THE DAY HOWEVER AS HIGH PRESSURE FADES TO
THE EAST. THE ENSUING LIGHTER WINDS WILL ALLOW WAVE HEIGHTS TO
DECREASE TO BELOW 7 FEET BY TUESDAY MORNING OR SO. THE PASSAGE OF
A SHORT WAVE TROUGH TO THE NORTH ON MONDAY WILL ALSO SPELL THE
END OF SHOWERS AND THUNDERSTORMS. LIGHT TO MODERATE SOUTHEAST
WINDS AND MODERATE SEAS WILL THEN PREVAIL THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 52 62 60 73 / 40 100 80 30
BROWNSVILLE 52 64 59 75 / 50 100 80 30
HARLINGEN 49 61 58 77 / 40 100 80 30
MCALLEN 51 59 57 77 / 50 100 70 20
RIO GRANDE CITY 47 55 55 77 / 50 90 80 20
SOUTH PADRE ISLAND 54 63 61 73 / 40 100 80 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
63/66Hazardous weather outlook, Feb 11, 7:00 PM CST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 700 PM CST SAT FEB 11 2012 TXZ248>257-121200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 700 PM CST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH THE PERIOD. MINOR COASTAL FLOODING WILL BE POSSIBLE FOR THE COASTAL PORTIONS OF CAMERON...WILLACY...AND KENEDY COUNTY SUNDAY INTO SUNDAY NIGHT DUE TO STRONG WINDS FROM THE EAST. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-121200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 700 PM CST SAT FEB 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY ALONG THE LOWER TEXAS COAST SUNDAY THROUGH TUESDAY AND AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:55 AM CST | Coastal Flood Advisory | BRO | Kenedy | 20 hr |
| Feb 12, 9:03 AM CST | Small Craft Advisory for Winds | BRO | 12 hr |
Nearby
High Surf Advisories in Texas, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.